Alert archive / Missouri / Snow Advisories in 2005
Snow Advisory 4, NWS Kansas City, MO
NWS Kansas City, MO issued this snow advisory at Dec 24, 2005, 4:36 AM CST for Cooper County, Henry County, Pettis County, Missouri. It took effect at Dec 24, 2005, 5:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 24, 2005, 4:36 AM CST (10:36 UTC)
- In effect from
- Dec 24, 2005, 5:00 PM CST
- Expired
- Dec 24, 2005, 12:34 PM CST
- In force
- Issued by
- NWS Kansas City, MO
Counties Cooper County, MO, Henry County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KEAX 241036 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 436 AM CST SAT DEC 24 2005 ...MINOR SNOW ACCUMULATIONS EXPECTED OVER CENTRAL MISSOURI THIS EVENING... .A FAST MOVING STORM SYSTEM WILL BRING A PERIOD OF BRIEF BUT LOCALLY INTENSE SNOWFALL TO PORTIONS OF CENTRAL MISSOURI LATE THIS AFTERNOON AND EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING...THE SNOW MAY FALL QUICK ENOUGH TO ALLOW AN INCH OR TWO TO ACCUMULATE ON AREA ROADWAYS. THOSE TRAVELING WITHIN THE MID MISSOURI LAKES REGION LATER THIS AFTERNOON AND EVENING SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND THE THREAT FOR MINOR SNOW ACCUMULATIONS. MOZ045-046-054-241845- /O.NEW.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/ PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON 436 AM CST SAT DEC 24 2005 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. RAIN IS EXPECTED TO OVERSPREAD THE MID MISSOURI LAKES REGION LATER THIS AFTERNOON...GRADUALLY MIXING WITH AND CHANGING TO SNOW BY EARLY EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING...THE SNOW MAY BE HEAVY AT TIMES FOR SEVERAL HOURS...ALLOWING FOR UP TO TWO INCHES OF ACCUMULATION. THE INTENSITY OF THE SNOW AND MINOR ACCUMULATIONS WILL RESULT IN HAZARDOUS TRAVEL FROM CLINTON TO SEDALIA AND THE SURROUNDING LAKES REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BOOKBINDER
2 follow-up statements
000 WWUS43 KEAX 241632 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1032 AM CST SAT DEC 24 2005 ...MINOR SNOW ACCUMULATIONS POSSIBLE OVER CENTRAL MISSOURI THIS EVENING... .A FAST MOVING STORM SYSTEM MAY BRING A PERIOD OF BRIEF BUT LOCALLY INTENSE SNOWFALL TO PORTIONS OF CENTRAL MISSOURI THIS EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING...THE SNOW MAY FALL QUICK ENOUGH TO ALLOW AN INCH OR TWO TO ACCUMULATE ON AREA ROADWAYS. MOZ045-046-054-242315- /O.CON.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/ PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON 1032 AM CST SAT DEC 24 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. RAIN IS EXPECTED THIS AFTERNOON...GRADUALLY MIXING WITH AND CHANGING TO SNOW BY EARLY EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING...THE SNOW MAY BE HEAVY AT TIMES FOR SEVERAL HOURS... ALLOWING FOR UP TO TWO INCHES OF ACCUMULATION. IF THE TEMPERATURES STAY A FEW DEGREES WARMER THAN CURRENTLY EXPECTED...THE PRECIPITATION WILL FALL MAINLY IN THE FORM OF RAIN...THEREFORE REDUCING THE FORECASTED ACCUMULATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DB
000 WWUS43 KEAX 241834 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1234 PM CST SAT DEC 24 2005 MOZ045-046-054-241945- /O.CAN.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/ PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON 1234 PM CST SAT DEC 24 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELED THE SNOW ADVISORY. RAIN WILL CONTINUE TO SPREAD ACROSS THE REGION THIS AFTERNOON WITH TEMPERATURES HOLDING ABOVE 40 DEGREES. TEMPERATURES WILL NOT FALL THIS AFTERNOON AND THIS EVENING AS MUCH AS EARLIER ANTICIPATED. THEREFORE...LITTLE IF ANY ACCUMULATION OF SNOW IS EXPECTED THIS EVENING. HOWEVER...THE RAIN MAY BRIEFLY MIX WITH OR CHANGE TO SNOW BY LATE EVENING AS TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this snow advisory went out at Dec 24, 3:58 AM CST, 38 minutes earlier.
Area forecast discussion, Dec 24, 3:58 AM CST, 38 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 358 AM CST SAT DEC 24 2005 ...MINOR SNOW ACCUMULATIONS EXPECTED OVER CENTRAL MISSOURI... .DISCUSSION... MORNING INFRA-RED SATELLITE IMAGERY SHOWS THE ADVERTISED STORM SYSTEM CONTINUING TO ORGANIZE OVER NORTHWEST MISSOURI EARLY THIS MORNING. INITIAL WAVE OF RAINFALL ASSOCIATED WITH BROAD WARM CONVEYOR BELT HAS EXITED THE EASTERN CWA. FURTHER WEST...SCATTERED SHOWERS WERE NOTED ALONG THE SURFACE OCCLUSION AND WERE QUICKLY BECOMING MORE NUMEROUS UNDERNEATH THE MID LEVEL LOW CENTER. DENSE FOG WAS OBSERVED IN THE STAGNANT AIRMASS NORTH AND EAST OF THE SURFACE OCCLUSION. 00Z AND 06Z NAM/GFS RUNS ARE IN MUCH BETTER AGREEMENT AND INITIALIZED VERY WELL WITH RESPECT TO ANALYZED UPPER AIR DATA...AS WELL AS SATELLITE AND RADAR TRENDS. FOR THIS MORNING...THE THREAT FOR PRECIPITATION WILL BE TIED CLOSELY TO CONVERGENCE ALONG THE LOW LEVEL OCCLUSION OVER NRN MO AND ALSO ASSOCIATED WITH THE RAPID DEVELOPMENT OF A TROWAL AIR STREAM NORTHWEST OF THE MID LEVEL LOW TRACK. THERMAL TRAJECTORY ANALYSIS FROM IR SATELLITE IMAGERY SHOWS THAT TROWAL DEVELOPMENT IS ALREADY WELL UNDERWAY OVER THE MO/KS/NE BORDER REGION. NAM/GFS CROSS SECTIONS CLEARLY DEPICT THIS AIRSTREAM BETWEEN 650-500MB WITH A VERY STRONG CORRELATION TO THE QPF FIELDS AS MID LEVEL FRONTOGENESIS INTENSIFIES. THE MODEL SIGNALS REMAIN VERY STRONG WITH RESPECT TO THE MESOSCALE FORCING THAT WILL RESULT...DEPICTING VERY DEEP AND RAPID VERTICAL MOTION ON THE ORDER OF 15 UBAR/S CENTERED OPTIMALLY BETWEEN -12 TO -15C. THERE IS EVEN A HINT AT WEAK POTENTIAL INSTABILITY BETWEEN 600-500MB AS THE LOW REACHES PEAK INTENSITY THIS AFTERNOON. EXPECT THAT ONE OR MORE NARROW BANDS OF INTENSE VERTICAL MOTION WILL RESULT IN A NEAR PERFECT SETUP FOR VERY LARGE QUANTITIES OF AGGREGATE DENDRITES. WOULD NOT EVEN BE SURPRISED A RUMBLE OR TWO OF THUNDER TO ACCOMPANY THIS ACTIVITY. RESULTANT DYNAMIC COOLING FROM SNOW MELT IN THE BOUNDARY LAYER COULD BE SIGNIFICANT...ALLOWING RAIN TO MIX WITH AND BRIEFLY CHANGE TO MODERATE/HEAVY SNOW THAT MAY ACCUMULATE DESPITE 35-40F SURFACE TEMPS. RAIN WILL CONTINUE TO OVERSPREAD MUCH OF WESTERN/NORTHERN MISSOURI THIS MORNING...BRIEFLY MIXING WITH AND CHANGING TO SNOW AS MORE INTENSE BANDING DEVELOPS. ANY ACCUMULATIONS IN THESE AREAS WILL BE ON GRASSY SURFACES GIVEN THE WARMER AMBIENT TEMPERATURES INITIALLY. HOWEVER...AS THE UPPER LOW BEGINS TO TURN EASTWARD EARLY THIS EVENING...THE PRECIPITATION BAND WILL BEGIN TO PIVOT...ANCHORING OVER CENTRAL MISSOURI FOR SEVERAL HOURS. IT IS IN THIS REGION THAT I THINK THERE IS A DECENT POTENTIAL FOR ACCUMULATING SNOWS TO RESULT IN HAZARDOUS HOLIDAY TRAVEL. IN COLLABORATION WITH WFO SPRINGFIELD...A SNOW ADVISORY WILL BE POSTED ROUGHLY FROM CLINTON TO BOONVILLE...EXTENDING SOUTHWARD INTO THE LAKE OF THE OZARKS REGION. THE BOTTOM LINE IS THAT THIS FORECAST IS A HUMBLING ATTEMPT TO MASSAGE THE FINER POINTS OF THERMODYNAMICS. PERSONS SHOULD MONITOR WEATHER CONDITIONS CLOSELY AS MORE RAPID INTENSIFICATION COULD RESULT IN SNOWS IMPACTING ROADWAYS FURTHER WEST THAN ANTICIPATED. TO ADD TO THE PRECIPITATION MESS TODAY...NORTHWEST WINDS WILL INCREASE STEADILY THIS MORNING...WITH GUSTS OF 20 TO 30 MPH EXPECTED OVER WESTERN MISSOURI/EASTERN KANSAS THROUGH SUNSET. RAIN/SNOW WILL GRADUALLY TAPER OFF TO DRIZZLE FROM THE NORTHWEST LATE THIS AFTERNOON AND TONIGHT WITH LOW CLOUDS LINGERING INTO THE FIRST PART OF SUNDAY. NORTH OF THE MISSOURI RIVER...WE MAY HAVE TO CONTEND WITH BLACK ICE SUNDAY MORNING AS THERE WILL LIKELY BE STANDING WATER ON THE ROADWAYS AS TEMPERATURES BRIEFLY DROP INTO THE UPPER 20S. A MILD FLOW REGIME WILL THEN DEVELOP INTO THE UPCOMING WEEK FEATURING AND EXTENDED PERIOD OF ABOVE NORMAL TEMPERATURES. DO NOT SEE MUCH REASON TO CHANGE GOING FORECAST. BOOKBINDER && .PREV DISCUSSION... 920 PM... WILL BE LOWERING SNOW AMOUNTS FOR TOMORROW...AT LEAST THROUGH 00Z SUNDAY. 00Z NAM HAS CONTINUED PREVIOUS TREND OF 18Z NAM WITH A BOUNDARY LAYER THAT WILL BE RELATIVELY WARM FOR A GOOD PART OF THE DAY. TAKING THE NAM PROGGED SOUNDINGS AT FACE VALUE ONE COULD ARGUE FOR NO SNOW THROUGH 00Z. HOWEVER...STRONG DYNAMICS WILL COME INTO PLAY STARTING BY MID MORNING SATURDAY WITHIN THE DEFORMATION SHIELD AS IT SETS UP ACROSS NORTHERN AND NORTHWEST MO. THE DYNAMICS/ADIABATIC COOLING FROM THE STRONG UPWARD VERTICAL MOTION FIELD SHOULD BE SUFFICIENT FOR AT LEAST A RAIN/SNOW MIX WHICH WILL SHIFT SOUTHWARD DURING THE DAY. BY LATE AFTERNOON THE PRECIPITATION MAY CHANGE OVER ALL TOGETHER TO SNOW ACROSS THE SOUTHERN AND SOUTHERN PORTION OF THE CWA. FOR THAT REASON HAVE LEFT THE POTENTIAL FOR ABOUT AN INCH OF SNOW TO ACCUMULATE BY 00Z SUNDAY OVER THIS AREA. THE REST OF THE CWA SHOULD SEE LESS THAN AN INCH AND WOULD NOT SURPRISE ME IF MOST OF THE SNOW WHICH DOES FALL OVER THE NORTHWEST HALF OF THE CWA MELTS ALL TOGETHER. MJ 300 PM... PRECIPITATION TYPE IS THE MAIN FORECAST PROBLEM IN THE SHORT TERM. LATEST MOISTURE IMAGERY INDICATES A STRONG UPPER LEVEL SHORTWAVE TROUGH DIGGING SOUTHEAST ALONG THE COLORADO/NEBRASKA BDR. THE 12Z GFS/NAM ARE CONSISTENT IN DEVELOPING AN UPPER LEVEL LOW IN SCNTRL NEBRASKA...THEN SHIFTING IT SOUTHEAST INTO CENTRAL MO BY 00Z SUNDAY. THE LATEST 18Z NAM IS FASTER AND FURTHER SW...BUT 18Z/06Z RUNS ARE SOMETIMES SUSPECT. THEREFORE...WILL BASE FCST ON 12Z MODEL RUNS. 18Z RUN CANNOT BE TOTALLY RULED OUT WITH STRONG 140KT H3 SPEED MAX ON THE WRN PORTION OF THE UPPER TROUGH. BANDS OF RAIN LATE THIS AFTN AND EARLY THIS EVENING WILL INITIALLY BE ALOFT...BUT SATURATION FOR THE WRN GRIDS WILL OCCUR BY LATE EVENING. THE RAIN WILL SPREAD EAST THROUGH THE NIGHT. OTHERWISE...THE PRECIPITATION TYPE ON SATURDAY IS IN QUESTION DUE TO THE MILD AND MOIST AIR MASS IN PLACE AND UPSTREAM. TEMPERATURES ARE IN THE LOWER 40S WITH DEWPOINTS IN THE MIDDLE 30S IN THE DAKOTAS. THIS WILL MAKE A CHANGEOVER TO SNOW DIFFICULT FOR THE CWA. HOWEVER...VERTICAL MOTION IS QUITE STRONG WITH THIS FEATURE WITH THE MODEL GRIDS DEPICTING IMPRESSIVE H7-H3 DIVERGENCE-Q TNGT AND AGAIN ON SATURDAY. NAM FCST SOUNDINGS FOR SATURDAY INDICATE A WARM WEDGE...3 DEG/C...AT AROUND 880MB. THIS WEDGE OF WARM AIR LOOKS SUSPICIOUS GIVEN THIS SCENARIO. THE GFS FCST SOUNDINGS LOOK MORE REASONABLE...INDICATING A FREEZING LEVEL OF ABOUT 1500 FEET AGL ACROSS NWRN MO...WITH THE LOW FREEZING LEVELS SHIFTING SE DURING THE DAY. WITH STRONG UVV FIELDS...DIABATIC/ADIABATIC COOLING MECHANISMS WILL EASILY COOL THE BOUNDARY LAYER TO NEAR FREEZING WHICH WILL LIKELY SWITCH ANY MODERATE TO HEAVY BANDS OF RAIN TO SNOW. FCST SOUNDINGS INDICATE .60-70 OF PRECIPITABLE H20...AND WITH LOW MID LEVEL STATIC STABILITY AND STG MID LEVEL FORCING...BANDS OF AT LEAST MODERATE PRECIP WILL FORM. ONCE ANY BANDS OF SIGNIFICANT SNOW ENDS...ANY LIGHT PRECIPITATION WILL LIKELY BE RAIN OR A MIX OF RAIN AND SNOW. BELIEVE MOST OF THE CWA WILL SEE A PERIOD OF WET SNOW ON SATURDAY...BUT BASED ON THE GFS...BELIEVE LONGEST DURATION OF SIGNIFICANT SNOW WILL BE OVER THE ERN/SERN PORTION OF THE CWA. ACCUMULATIONS OF SNOW WILL DEPEND HEAVILY ON THE TRACK OF THE STORM AND ANY SMALL CHANGE IN TEMPERATURE. AS PER COORDINATION WITH STL/SGF WILL INTRODUCE ONE TO TWO INCHES FOR THE SERN CWA WITH LESSER AMOUNTS ELSEWHERE. WILL NOT ISSUE AN ADVISORY ATTM AS CONFIDENCE OF AMOUNTS AND LOCATIONS OF SNOW AMOUNTS ARE LOW. IF A HEAVY BAND OF SNOW IS ABLE TO PERSIST IN ANY ONE LOCATION...MORE SIGNIFICANT AMOUNTS OF SNOW ARE POSSIBLE. THE PRECIPITATION WILL END SATURDAY EVENING WITH LINGERING LOW CLOUD COVER. GIVEN DOWNSLOPE FLOW...BELIEVE ANY DRIZZLE SATURDAY EVENING WILL BE SPOTTY...AND WILL NOT MENTION AT THIS TIME. CLOUDS TO SLOWLY CLEAR LATE SATURDAY NIGHT AND SUNDAY WITH DOWNSLOPE WARMING TO RETURN ON SUNDAY. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...SNOW ADVISORY 5 PM THRU MIDNIGHT FOR HENRY...PETTIS AND COOPER COUNTIES. DENSE FOG ADVISORY UNTIL 9 AM...HARRISON...MERCER...PUTNAM... SCHUYLER...GRUNDY...SULLIVAN...ADAIR...LIVINGSTON...LINN...MACON... CHARITON...RANDOLPH...SALINE...HOWARD AND COOPER COUNTIES. KS...NONE. WFO EAX
Hazardous weather outlook, Dec 23, 1:00 PM CST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CST FRI DEC 23 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CST FRI DEC 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN ONGOING ACROSS THE AREA EARLY SATURDAY IS EXPECTED TO MIX WITH AND CHANGE OVER TO SNOW AS A COLDER AIRMASS MOVES SOUTHWARD. AS THE STORM SYSTEM PULLS EAST OF THE AREA...A PERIOD OF MODERATE TO HEAVY SNOW COULD RESULT...AFFECTING AREAS ALONG AND NORTHWEST OF A LINE FROM KANSAS CITY TO KIRKSVILLE BY LATE SATURDAY MORNING. THE AREA OF MODERATE TO HEAVY SNOW WILL SHIFT SOUTHEAST TO A BUTLER TO SEDALIA TO MACON LINE BY MID TO LATE AFTERNOON. ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH NORTH OF A LINE FROM KANSAS CITY TO KIRKSVILLE WITH 1 TO 3 INCHES POSSIBLE SOUTHEAST OF A LINE FROM BUTLER TO CARROLLTON TO MACON. ALTHOUGH TEMPERATURES WILL BE SLIGHTLY ABOVE FREEZING...THE SNOW MAY BE HEAVY ENOUGH SATURDAY AFTERNOON AND EVENING TO AFFECT TRAVEL CONDITIONS...MAINLY IN THE BUTLER...SEDALIA...BOONVILLE... MARSHALL...FAYETTE...CARROLLTON...CLINTON AND MACON AREAS. THE SNOW WILL END IN THESE AREAS SATURDAY EVENING. ANY SMALL CHANGE IN FORECAST TEMPERATURE OR THE TRACK OF THE STORM MAY HAVE A MAJOR IMPACT ON PRECIPITATION TYPE AND FORECAST ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 4:12 AM CST | Dense Fog Advisory | EAX | Adair, Chariton, Cooper, Grundy, Harrison, Howard and 9 more | 3 hr |
Nearby
Snow Advisories in Missouri, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.